Format

Send to

Choose Destination
Math Biosci Eng. 2006 Jul;3(3):557-66.

A note on epidemic models with infective immigrants and vaccination.

Author information

1
Department of Mathematics and Statistics, Arizona State University, P.O. Box 871804, Tempe, AZ 85287-1804. alicia@mathpost.asu.edu.

Abstract

The roles of immigration and vaccination on disease dynamics are explored in a simple setting that considers the possibility of conferred immunity. We focus on SIR and SIS models with a vaccinated class. Conditions for the existence of multiple endemic steady states and a fold bifurcation are discussed.

PMID:
20210380

Supplemental Content

Loading ...
Support Center